Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 258, NWS Shreveport, LA

June 21, 20115 counties in Texas; Sabine Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 21, 2011, 5:16 PM CDT for 5 counties in Texas; Sabine Parish, Louisiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 5:16 PM CDT (22:16 UTC)
Expired
Jun 21, 2011, 6:00 PM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Sabine Parish, LA, Nacogdoches County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 92 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:40 PM CDTHAIL 1.756 S Center, TX
Jun 21, 5:52 PM CDTTSTM WND DMGNacogdoches, TXTREES DOWN IN THE CITY OF NACOGDOCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:58 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WUUS54 KSHV 212216
SVRSHV
LAC085-TXC347-401-403-405-419-212300-
/O.NEW.KSHV.SV.W.0258.110621T2216Z-110621T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
516 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  THIS INCLUDES THE CITY OF NACOGDOCHES...
  EXTREME NORTH CENTRAL SABINE COUNTY IN EASTERN TEXAS...
  NORTHERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
  SHELBY COUNTY IN EASTERN TEXAS...
  THIS INCLUDES THE CITY OF CENTER...
  SOUTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS...
  EXTREME WEST CENTRAL SABINE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 600 PM CDT

* AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  EAST OF GARRISON...OR 11 MILES WEST OF CENTER...AND MOVING
  SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARTINSVILLE...MELROSE...SHELBYVILLE...NEUVILLE...PATROON AND BLAND
  LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS TIMPSON. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3191 9472 3192 9396 3155 9370 3154 9481
TIME...MOT...LOC 2215Z 315DEG 20KT 3178 9435

$$

09
2 follow-up statements
990 
WWUS54 KSHV 212235
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
535 PM CDT TUE JUN 21 2011

LAC085-TXC347-401-403-405-419-212300-
/O.CON.KSHV.SV.W.0258.000000T0000Z-110621T2300Z/
NACOGDOCHES TX-RUSK TX-SABINE TX-SAN AUGUSTINE TX-SHELBY TX-SABINE 
535 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SHELBY...SAN AUGUSTINE...SABINE...RUSK AND NACOGDOCHES
COUNTIES...AND SABINE PARISH...

AT 531 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR JERICHO...OR 6 MILES SOUTHWEST OF
CENTER...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATTOYAC...SHELBYVILLE...NEUVILLE...SEXTON...PATROON...JORDANS
STORE...HUXLEY...HURSTOWN...CALGARY...BLAND LAKE AND TOLEDO BEND
RESERVOIR NORTH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3188 9471 3190 9398 3155 9370 3154 9481
TIME...MOT...LOC 2235Z 315DEG 20KT 3173 9424

$$

09
997 
WWUS54 KSHV 212247
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CDT TUE JUN 21 2011

TXC401-212256-
/O.CAN.KSHV.SV.W.0258.000000T0000Z-110621T2300Z/
RUSK TX-
547 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR RUSK COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED THE AREA. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING FOR RUSK COUNTY HAS BEEN CANCELLED.

LAT...LON 3182 9469 3183 9397 3155 9370 3155 9477
TIME...MOT...LOC 2246Z 315DEG 20KT 3170 9420

$$

LAC085-TXC347-403-405-419-212300-
/O.CON.KSHV.SV.W.0258.000000T0000Z-110621T2300Z/
NACOGDOCHES TX-SABINE TX-SAN AUGUSTINE TX-SHELBY TX-SABINE LA-
547 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SHELBY...SAN AUGUSTINE...SABINE AND NACOGDOCHES COUNTIES...AND
SABINE PARISH...

AT 541 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR JERICHO...OR
6 MILES SOUTHWEST OF CENTER...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATTOYAC...SHELBYVILLE...NEUVILLE...SEXTON...PATROON...JORDANS
STORE...HURSTOWN...CALGARY AND BLAND LAKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3182 9469 3183 9397 3155 9370 3155 9477
TIME...MOT...LOC 2246Z 315DEG 20KT 3170 9420

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:40 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 21, 3:40 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
340 PM CDT TUE JUN 21 2011

.DISCUSSION...
MCS WHICH MOVED ACROSS AREA EARLIER TODAY...HAS MOSTLY CLEARED CWA
TO THE EAST. HOWEVER...THIS COMPLEX KICKED OFF A WESTWARD MOVG OUTFLOW
PRODUCING A RING OF ISOLD CONVECTION. THE MOST INTENSE PORTION OF
THIS RING IS A SMALL AREA OF INTENSE TSTMS NEAR THE TX/AR
BORDER...JUST SOUTH OF INTERSTATE 20. CAPES ARE RISING WITH STG
HEATING INTO THE UPPER 90S OVER TX HILL COUNTRY...EXPECT
ADDITIONAL LATE AFTN DEVELOPMENT TO FILL INTO THE EAST TX AREA.
MODELS IN AGREEMENT WITH OVERNIGHT DEVELOPMENT....CENTERED NEAR
THE INTERSTATE 20 AREA...SOUTH OF A SLOW MOVING COLD FRONT NEAR
THE RED RIVER. PLACED A STRIP OF LIKELY POPS OVER CENTRAL CWA
TONIGHT. AS LARGE UPPER LOW OVER NORTHERN MIDWEST MOVES
EAST...NW FLOW ALOFT WILL INCREASE. A SERIES OF SHORT WAVES IN
THIS FLOW...IN PARTICULAR A LARGE MCS SIGNATURE ON THURSDAY
NIGHT...WILL RESULT IN THE MAINTENANCE OF POPS OVER EASTERN CWA
THRU THE UPCOMING WEEKEND. WESTERN CWA WILL BE UNDER GREATER
INFLUENCE OF STRONG UPPER RIDGE BUILDING IN. TEMPS WILL BE
HOT...BUT GROUND WETNESS MAY SAVE FROM QUITE REACHING TRIPLE
DIGITS...AT LEAST ON A WIDESPREAD BASIS./VII/.

&&

.AVIATION.
CONVECTION HAS REDEVELOPED THIS AFTERNOON ALONG A PREFRONTAL TROUGH
IN E TX. ANOTHER COMPLEX OF TSTMS IS EXPECTED TO DEVELOP ALONG A
COLD FRONT BACK ACROSS OK AND TX AND MOVE SE ACROSS THE AREA AFTER
05Z. TIMING OF CONVECTION AT INDIVIDUAL TERMINALS WILL BE DIFFICULT
UNTIL DEVELOPMENT OCCURS. FREQUENT AMENDMENTS SHOULD BE EXPECTED.
OTHERWISE...WINDS WILL BE SE AHEAD OF THE TROUGH BEFORE BECOMING SW
BEHIND IT. MVFR OR LOWER CONDITIONS WILL BE POSSIBLE WITH ANY
CONVECTION. TSTMS WILL END FROM NW TO SE ACROSS THE AREA LATE IN THE
00Z TAF CYCLE. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  92  74  95  74 /  60  40  30  20  30
MLU  73  89  73  92  73 /  60  50  30  20  30
DEQ  71  90  70  93  71 /  40  40  20  20  40
TXK  73  91  72  94  72 /  50  40  20  20  30
ELD  73  91  72  92  72 /  60  40  20  20  30
TYR  74  95  74  97  74 /  60  40  30  20  20
GGG  75  94  74  97  74 /  60  40  30  20  20
LFK  75  92  75  97  74 /  50  60  40  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jun 21, 12:10 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 PM CDT TUE JUN 21 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>012-017-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-221715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-SABINE LA-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1210 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP
ACROSS THE AREA LATER THIS AFTERNOON AND INTO THE NIGHTTIME HOURS.
STRONG GUSTY WINDS IN EXCESS OF 40 MPH CAN BE EXPECTED IN MORE INTENSE
THUNDERSTORM ACTIVITY...AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM NORTHWEST
TO SOUTHEAST WEDNESDAY MORNING. ALTHOUGH ISOLATED THUNDERSTORMS
MAY REDEVELOP WEDNESDAY AFTERNOON OVER THE REGION DURING PEAK
HEATING...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF SEVERE WEATHER...THE ACTIVATION OF
EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO
OPERATORS...IS NOT ANTICIPATED AT THIS TIME....BUT WILL NEED TO BE
MONITORED LATER THIS AFTERNOON AND TONIGHT.

LAZ013-014-018>022-221715-
JACKSON-OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
1210 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A COMPLEX OF SHOWERS AND THUNDERSTORMS CONTAINING VERY HEAVY
RAINFALL...WILL MOVE ACROSS PORTIONS OOF NORTHCENTRAL
LOUISIANA...THROUGH THE MID AFTERNOON HOURS. LOCALIZED AREAS OF
MINOR FLOODING ARE POSSIBLE. ADDITIONAL SHOWERS AND THUNDERSTORMS
MAY REDEVELOP THIS EVENING AND INTO THE OVERNIGHT HOURS. HEAVY
RAINFALL AND STRONG GUSTY WINDS MAY OCCUR IN MORE INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM NORTHWEST
TO SOUTHEAST WEDNESDAY MORNING. ALTHOUGH ISOLATED THUNDERSTORMS
MAY REDEVELOP WEDNESDAY AFTERNOON OVER THE REGION DURING PEAK
HEATING...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF ANY POSSIBLE SEVERE WEATHER...THE
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM
RADIO OPERATORS...IS NOT ANTICIPATED AT THIS TIME

VII

In the hours before

Special weather statement, Jun 21, 2:24 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
224 PM CDT TUE JUN 21 2011

TXZ138-151-212015-
HARRISON-PANOLA-
224 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 315 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     HARRISON AND PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BECKVILLE...CARTHAGE...DEBERRY...ELYSIAN FIELDS AND WASKOM...

AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING TWO STRONG THUNDERSTORMS NEAR CARTHAGE AND NEAR ELYSIAN
FIELDS...BOTH MOVING EAST AT 25 MPH.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

04
Local storm report, Jun 21, 2:29 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
229 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HEAVY RAIN       4 ENE JONESBORO         32.26N 92.65W
06/21/2011  M5.83 INCH       JACKSON            LA   CO-OP OBSERVER

            RAINFALL MEASURED AT A COOP SITE THROUGH 2 PM. MOST OF
            THE RAIN FELL THIS AM

&&

04
Local storm report, Jun 21, 3:28 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     6 NE CARTHAGE           32.21N 94.26W
06/21/2011                   PANOLA             TX   EMERGENCY MNGR

            TREE DOWN ACROSS A ROAD

&&

04
Local storm report, Jun 21, 3:35 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 NE CARTHAGE           32.17N 94.31W
06/21/2011                   PANOLA             TX   NWS EMPLOYEE

            NUMEROUS TREES SNAPPED OFF AND POWERLINES DOWN NEAR FM
            ROAD 1794.

&&

20
Local storm report, Jun 21, 3:43 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     GARY CITY               32.03N 94.37W
06/21/2011                   PANOLA             TX   LAW ENFORCEMENT

            TREES DOWN IN AND AROUND GARY CITY...AS WELL AS A HOUSE
            FIRE CAUSED BY LIGHTNING.

&&

20
Local storm report, Jun 21, 4:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
406 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             2 SE GARY CITY          32.01N 94.34W
06/21/2011  E1.75 INCH       PANOLA             TX   PUBLIC

            GOLF BALL SIZE HAIL COVERING THE GROUND.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:30 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Franklin, Morris, Red River, Titus60 min
Jun 21, 8:26 AM CDTSevere Thunderstorm WarningSHVSmith49 min
Jun 21, 9:15 AM CDTSevere Thunderstorm WarningSHVSmith13 min
Jun 21, 2:33 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola42 min
Jun 21, 3:02 PM CDTSevere Thunderstorm WarningSHVPanola, Shelby43 min
Jun 21, 3:39 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby51 min
Jun 21, 3:50 PM CDTTornado WarningSHVShelby40 min
Jun 21, 4:28 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby47 min
Jun 21, 4:55 PM CDTTornado WarningSHVNacogdoches, San Augustine, Shelby35 min
Jun 21, 5:59 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby46 min
Jun 21, 6:45 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Sabine, San Augustine, Shelby45 min
Jun 21, 6:54 AM CDTSevere Thunderstorm WarningSHVGrant, Winn59 min
Jun 21, 9:21 AM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto54 min
Jun 21, 10:46 AM CDTFlash Flood WarningSHVBienville, Jackson, Lincoln, Ouachita, Union3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.